RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 4, Pages 754–763 (Mi tvp128)  

Short Communications

On Markov perturbations of quantum random problems with stationary increments

G. G. Amosov

Moscow Institute of Physics and Technology

Abstract: We introduce “Markovian” cocycle perturbations of quantum stochastic processes with stationary increments and the Kolmogorov flows generated by them, which are characterized by a localization of the perturbation to the algebra of events of the past. The Markovian perturbations of the Kolmogorov flow generated by the quantum white noise result in the groups of automorphisms on the algebras of events (the von Neumann algebras in the quantum case) possessing the restrictions being isomorphic to the initial Kolmogorov flow. The possibility of obtaining this restriction can be interpreted as some analogue (in the quantum case) of the Wold decomposition, which allows us to exclude “nondeterministic” part of the process.

Keywords: quantum stochastic processes, cocycle perturbations of the Kolmogorov flow, Wold decomposition.

DOI: https://doi.org/10.4213/tvp128

Full text: PDF file (1461 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:4, 650–658

Bibliographic databases:

Received: 23.05.2002
Revised: 19.02.2004

Citation: G. G. Amosov, “On Markov perturbations of quantum random problems with stationary increments”, Teor. Veroyatnost. i Primenen., 50:4 (2005), 754–763; Theory Probab. Appl., 50:4 (2006), 650–658

Citation in format AMSBIB
\Bibitem{Amo05}
\by G.~G.~Amosov
\paper On Markov perturbations of quantum random problems with stationary increments
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 4
\pages 754--763
\mathnet{http://mi.mathnet.ru/tvp128}
\crossref{https://doi.org/10.4213/tvp128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2331986}
\zmath{https://zbmath.org/?q=an:1113.81084}
\elib{http://elibrary.ru/item.asp?id=9157511}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 4
\pages 650--658
\crossref{https://doi.org/10.1137/S0040585X97982025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243284300006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp128
  • https://doi.org/10.4213/tvp128
  • http://mi.mathnet.ru/eng/tvp/v50/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:261
    Full text:38
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019